advertisement
Question
Posted by: pixie | 2011/02/08

Gastrigel

Hi

I suffer from acid reflux and have been taking altosec (omniprezol) - I have just started my second repeat of the prescription (1 a day).
off and on I suffer from nausea and diarreha. I sometimes feel a burning in my stomach, have chest pains etc. I can also feel the acid moving in my throat sometimes with a sweetish taste. Sometimes I also feel like food is stuck in my throat.
I have headaches sometimes too.
I also often feel constantly hungry and as I suffer from low blood sugar if I don''t eat - I feel like I am constantly eating too.

I saw Gastrigel at the pharmacy today - would this help or cure my problem? The Altosec does not appear to be making much difference. The doctor suggested a scope as the next option. I don''t really want to have surgery.

Please advise asap.
Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi P

The symptoms you're describing sounds as if your Altosec is not as effective as PPI treatment can be - Your doc may have to alter the dose or prescribe another product such as Nexiam.
I'm hesitant in punting the Gastrigel - you may find Ulsanic more helpfull at this stage and I'd suggest adding that to your treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pixie | 2011/02/09

Thanks! :-)
I did see the doc yesterday and he prescribed Nexiam and then if no results then he wants to do a scope. So holding thumbs..

Reply to pixie
Posted by: pharmacist | 2011/02/09

Hi P

The symptoms you're describing sounds as if your Altosec is not as effective as PPI treatment can be - Your doc may have to alter the dose or prescribe another product such as Nexiam.
I'm hesitant in punting the Gastrigel - you may find Ulsanic more helpfull at this stage and I'd suggest adding that to your treatment.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement